Remarks on bifurcation in elliptic boundary value problems

DSpace Repository

Remarks on bifurcation in elliptic boundary value problems

Details

Files for download
Facebook
Overview of item record
Publication Conference Paper, peer reviewed
Title Remarks on bifurcation in elliptic boundary value problems
Author(s) Cheng, Yuanji ; Wang, Lina
Date 2003
Editor(s) Dumortier, Freddy; Broer, Henk; Mawhin, Jean; Vanderbauwhede, Andre; Verduyn Lunel, Sjoerd
English abstract
In this paper, we present some observations of biurcation in nonlinear elliptic boundary value problem - ∆u = f(λ, u) in domain Ω, and u = 0 on the boundary ∂Ω. We are interested in how solution(s) depends on the parameter λ. Through examples, we show that multiple solutions appear, when λ cross certain critical value, i.e. bifurcation occurs.
Host/Issue International Conference on Differential Equations
ISBN 981-256-169-2
Pages p 1051 - 1055
Language eng (iso)
Subject(s) Bifurcation
Elliptic boundary problems
Research Subject Categories::MATHEMATICS
Note Equadiff 2003, International Conference on Differential Equations, 22-... (see Details for more)
Handle http://hdl.handle.net/2043/1262 Permalink to this page

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics